# SDR SWAA2022062709643

- Difficulty date: May 19, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 59,592 hours, 35,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP ABOVE AFT ENTRY DOOR AND AFT CENTER CIELING / [01] TROUBLESHOT PER WDM 33-51-14. DETERMINED EMERGENCY EXIT BATTERY PACK M1673 IS DEFECTIVE.;[02] PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY LIGHTS PER AMM 33-51-00-710-801;[03] INSPECTION COMPLETE
